MDJunction - People Helping People
 
Ask a Question
03/22/2011 07:22 AM

somethings wrong, not well

momof44
momof44  
Posts: 32
Member

Sick I was started on topomax and geodon at the same time. No initial problems. 3 weeks into the new meds, pdoc raised both doses. Now I have the following symptoms:

can't remember s***

sleep all day and night

eating out of control

entire body red as a strawberry

fever

achy

itchy

sweating like I'm in a sauna

have no idea what day it is

had fight with sister and mother in law

any suggestions? Could it be either new med? Doc appt on the 31st.

Reply

03/22/2011 07:45 AM
redpremedrtist
Posts: 38
Member

I wouldn't wait until the appointment. Especially when you have visible symptoms like redness, itchiness, and fever. Call the office immediately. It could be the flu or something else, but I would call the Dr. and see what they say. You may need to see a GP to rule out other sicknesses.

Red


03/22/2011 07:50 AM
Dit
Dit  
Posts: 13727
Group Leader
I'm an Advocate

Your body being red and itchy sounds like an alergic reaction, see your doctor right away and don't wait, thats what i would do, I've had similar symptoms to Wellbrutin had to go off it. The other stuff, not sure whats up could be from the flu or the alergic reations too if thats what it is.

03/22/2011 08:04 AM
Beepur

I tried topamax years ago and had to stop cold turkey but I was only on it a month or so. I couldn't remember how to spell remember when I took it. Some call it dopamax and I could see why but what made me stop was eye pain. I looked up possible side effects and saw that a small percentage of people taking it developed glaucoma. Not good, my ex wife actually developed glaucoma from it. It is a weight loss drug though so I doubt the munchies are from that.

You may want to talk to your pdoc about your symptoms.

Jim


03/22/2011 08:19 AM
sarahtroy
sarahtroy  
Posts: 14315
Group Leader
I'm an Advocate

Just wanted to echo what's already been said: definitely contact your pdoc right away to rule/out an allegic or other negative reaction. If your pdoc says it's not the topomax or geodon, contact your GP! And here's a {{{{HUG}}}} Smile

03/22/2011 08:29 AM
Joy75
Joy75  
Posts: 16594
Group Leader
I'm an Advocate

Definitely call your psychiatrist. This doesn't sound good at all. It could be either or medication that it's coming from. Geodon is weight neutral usually and Topamax usually makes you lose weight. Strange that you are eating out of control. The redness and itchiness is cause for alarm. That could be an allergic reaction and you really need to get in to see him asap. This could be serious. Please let us know how you are doing. We are here for you.

04/24/2011 04:02 PM
capecod84
capecod84  
Posts: 1820
Senior Member

I'd go get my head checked at the er.

04/24/2011 05:58 PM
cslocombe

Definitely do not wait until the 31st. Try and get in earlier or go to ER.

04/24/2011 07:14 PM
sarahtroy
sarahtroy  
Posts: 14315
Group Leader
I'm an Advocate

PLEASE BE AWARE THAT THIS WAS ORIGINALLY POSTED ON MARCH 22, 2011
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved